# SDR FDEA201104121459

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 52,001 hours, 16,765 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Sticking
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL RECEIVED FUEL QTY/USED CK LEVEL 2 ALERT LANDED-CLEARED RUNWAY-HAD FIRE DEPT CK FOR  LEAKS-NONE WERE SEEN-TAXIED TO BLOCKS.  ONCE PARKED, ALERT CLEARED.  EXPECTED FUEL QTY=24.4 ACTUAL FUEL  QTY=23.6  RELEASED FOR SERVICE IAW MEL: 28-01-01  CATEGORY: A EXPIRATION: 15APR11  "MEL 28-01-01: TANK NR 2 FUEL QTY - INOP FUEL TO  KNOWN QTY, AND AFTER REFUELING AND PRIOR TO EACH SUBSEQUENT DEPARTURE, VERIFY TANK NO 2 QTY WITH FUEL LEVEL STICKS AND RECORD IN THE AML/EAML. OPS NOT AUTHORIZED ABOVE 78 DEGREES N LAT.  OPERATE FSC IN MANUAL."  IAW MEL 28-01-01 NR 2 TANK FUELED TO KNOWN QTY AND  FUEL QTY VERIFIED WITH FUEL LEVEL STICKS.  STICK  NRS AND STICK READINGS ARE RT AFT 14 LT AFT 14  AND FWD 7.5, FUEL QTY TNK 2 IS 22.4KLBS. ACFT OK SVC.  SYS PLACED ON MEL 28-01-01.
